MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 30ML LL S/C 56; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 30ML LL S/C 56; SYRINGE, PISTON
Catalog Number 302832
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported foreign matter.Inspection two units with white embedded particulates.
 
Event or Problem Description
No patient harm, injury, complication or negative outcome.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported there were two units with white embedded particulates.To aid in the investigation, two samples with no packaging blisters and one photograph was received for evaluation by our quality team.The samples were received in a plastic bag labeled with lot 5135004.A visual inspection was performed.There is an embedded white speck that is acceptable in size.The photograph provided shows the samples received.No other defects or imperfections were observed.A device history record review was completed for material number 302832, lot 5135004.The review did not identify any quality issues detected during production that could have contributed to the reported condition.No related quality notifications were found, and all processes and final inspections met specification requirements.Based on the investigation and sample evaluation, the customer reported condition is confirmed, however, the size of the embedded specks is within acceptable limits.

Brand Name
SYRINGE 30ML LL S/C 56
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24147531
Report Number1911916-2026-00026
Device Sequence Number8859840
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320(11)250522(17)300430(10)5135004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number5135004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown